# SDR FDEA200905191733

- Difficulty date: May 19, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 62,036 hours, 12,756 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC2735502
- Condition: Misrepaired
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND ON RT WING INBD FLAP UPPER SKIN AT STA. XIFH= 216.  FOUND NOT IAW SRM. REPAIR CARRIED OUT AS PER SRM 57-10-00 FIG. 38 REV. 40. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV. 107.
